# SDR UHLA2013032800083

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 20,729 hours, 13,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 14 D/C FLOOR PHOTO LUMINESCENT STRIP MISSING.  FOUND PHOTO LUMINESCENT STRIP SLID UNDER AFT STRIP, RESECURED AS REQUIRED.
